# SDR QMLA2020111620062

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N407VV
- Make and model: Bell 407
- Aircraft serial: 53476
- Aircraft time: 10,584 hours, 26,431 cycles
- Engine: Allsn 250C47B
- Engine time: 9,816 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006115
- Part serial: A673
- Condition: Used
- Location: Main Rotor
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO THE HOSPITAL FROM A SCENE CALL, THE XMSN CHIP LIGHT ILLUMINATED.  IMMEDIATE PRECAUTIONARY LANDING WAS CONDUCTED WITHOUT INCIDENT.  MAINTINENCE FOUND SMALL METALLIC PARTICLES ON THE LOWER CHIP DETECTOR.  GEARBOX OIL AND FILTER WERE DRAINED AND REPLACED, AFTER A GROUND RUN WAS PERFORMED THE CHIP DETECTORS WERE INSPECTED AND FOUND TO BE CLEAN.  AIRCRAFT WAS PLACED BACK IN SERVICE.
